MAUDE Adverse Event Report: RONDISH COMPANY LIMITED NURSE CALL CORD, UNIVERSAL; MONITOR, BED PATIENT

RONDISH COMPANY LIMITED NURSE CALL CORD, UNIVERSAL; MONITOR, BED PATIENT
Model Number M2300-NC
Medical Device Problem Codes Off-Label Use (1494); Use of Device Problem (1670)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 06/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient successfully wrapped call light cord attached to inpatient bed around neck, causing cardiac arrest, code blue event.Patient was resuscitated and transferred to icu following event.
 
Additional Manufacturer Narrative
A complaint was received on (b)(6) 2023 reporting a patient successfully wrapped call light cord attached to inpatient bed around neck, causing cardiac arrest, code blue event.Patient was resuscitated and transferred to icu following event.The sample is not available for evaluation.The root cause was determined to be end user error.Literature / catalog 0-2333 was reviewed and found to list the following warning: failure to comply with these warnings may result in injury or death.This device is not suitable for all individuals.This device is not a substitute for visual monitoring by caregiver.The manufacturer does not claim that this device will stop elopement and/or stop falls.This device is designed to augment caregivers' comprehensive patient mobility management program.Test this device before each use.Do not use without reading the instructions.These fall prevention devices are to be installed by a licensed caregiver.As such, it is the entire responsibility of the caregiver to ensure that the system is not designed to replace good caregiving practices including but not limited to: direct patient supervision, adequate training for staff personnel for fall prevention and/or elopement, and testing of the system before each use.An inventory check of the nurse call cord, universal was made by deroyal, a total of 13 of the m2300-nc were inspected, and no discrepancies were identified during the inspection.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
NURSE CALL CORD, UNIVERSAL
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
RONDISH COMPANY LIMITED
unit g & h, 4/f, blk 1
15-33 kwai tak st.
kawi chung, nt, hong kong, hk,
CH 
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1703 hwy 33 south
new tazewell TN 37825
MDR Report Key17452041
Report Number1060680-2023-00008
Device Sequence Number18015321
Product Code KMI
UDI-Device Identifier00749756847711
UDI-Public0749756847711
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberM2300-NC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2023
Initial Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient SexUnknown